Asymptotic periodicity of some stochastically perturbed dynamical systems
Annales de l'I.H.P. Probabilités et statistiques, Volume 28 (1992) no. 2, pp. 165-178.
@article{AIHPB_1992__28_2_165_0,
     author = {Komorowski, T.},
     title = {Asymptotic periodicity of some stochastically perturbed dynamical systems},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     pages = {165--178},
     publisher = {Gauthier-Villars},
     volume = {28},
     number = {2},
     year = {1992},
     mrnumber = {1162571},
     zbl = {0747.60063},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_1992__28_2_165_0/}
}
TY  - JOUR
AU  - Komorowski, T.
TI  - Asymptotic periodicity of some stochastically perturbed dynamical systems
JO  - Annales de l'I.H.P. Probabilités et statistiques
PY  - 1992
SP  - 165
EP  - 178
VL  - 28
IS  - 2
PB  - Gauthier-Villars
UR  - http://www.numdam.org/item/AIHPB_1992__28_2_165_0/
LA  - en
ID  - AIHPB_1992__28_2_165_0
ER  - 
%0 Journal Article
%A Komorowski, T.
%T Asymptotic periodicity of some stochastically perturbed dynamical systems
%J Annales de l'I.H.P. Probabilités et statistiques
%D 1992
%P 165-178
%V 28
%N 2
%I Gauthier-Villars
%U http://www.numdam.org/item/AIHPB_1992__28_2_165_0/
%G en
%F AIHPB_1992__28_2_165_0
Komorowski, T. Asymptotic periodicity of some stochastically perturbed dynamical systems. Annales de l'I.H.P. Probabilités et statistiques, Volume 28 (1992) no. 2, pp. 165-178. http://www.numdam.org/item/AIHPB_1992__28_2_165_0/

[1] S. Foguel, The Ergodic Theory of Markov Processes, van Nostrand, 1969. | MR | Zbl

[2] M.J. Kushner, Stochastic Stability and Control, Academic Press, New York, 1967. | MR | Zbl

[3] M.J. Kushner, Introduction to Stochastic Control Theory, Holt, Reinhart and Winston, New York, 1971. | MR | Zbl

[4] A. Lasota and J. Tyrcha, On the Strong Convergence to Equilibrium for Randomly Perturbed Dynamical Systems, An. Polon. Math. (to appear). | MR | Zbl

[5] S. Meyn, Ergodic Theorems for Discrete Time Stochastic Systems Using a Stochastic Lyapunov Function, S.I.A.M. J. Control Optimization, Vol. 27, 1989, pp. 1409-1439. | MR | Zbl

[6] A. Mokkadem, Propriétés de mélange des processus autorégressifs polynomiaux, Ann. Inst. Henri Poincaré, Vol. 26, 1990, pp. 219-260. | Numdam | MR | Zbl

[7] E. Nummelin, General Irreducible Markov Chains and Nonnegative Operators, Cambridge Univ. Press, 1984. | MR | Zbl

[8] A.G. Pakes, Some Conditions for Ergodicity and Recurrence of Markov chains, Operational Research, Vol. 17, 1969, pp. 1058-1061. | MR | Zbl

[9] M. Rosenblatt, Markov Processes: Structure and Asymptotic Behavior, Springer-Verlag, Berlin, Heidelberg, New York 1971. | MR | Zbl

[10] J. Socala, On the Existence of Invariant Density for Markov Operators, Ann. Polon. Math., Vol. 48, 1988, pp. 51-56. | EuDML | MR | Zbl

[11] J. Tyrcha, Asymptotic Stability in a Generalized Probabilistic/Deterministic Model of the Cell Cycle, J. Math. Biology, Vol. 26, 1988, pp. 465-475. | MR | Zbl

[12] U. Krengel, Ergodic Theorems, Walter de Gruyler, Berlin-New York, 1985. | MR | Zbl

[13] A. Lasota and M.C. Mackey, Probabilistic Properties of Deterministic Systems, Cambridge Univ. Press, 1985. | MR | Zbl